Alert archive / Colorado / Tornado Warnings in 2008

Tornado Warning 3, NWS Pueblo, CO

June 3, 2008Baca County, Colorado

NWS Pueblo, CO issued this tornado warning at Jun 3, 2008, 3:17 PM MDT for Baca County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 3:17 PM MDT (21:17 UTC)
Expired
Jun 3, 2008, 4:15 PM MDT
In force
58 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Baca County, CO

The radar

The Pueblo radar (KPUX), 215 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:17 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3806 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KPUB 032117
TORPUB
COC009-032215-
/O.NEW.KPUB.TO.W.0003.080603T2117Z-080603T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 415 PM MDT...

* AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE STORM WHICH WAS RAPIDLY ROTATING AND CAPABLE OF PRODUCING A
  TORNADO 23 MILES WEST OF STONINGTON...OR ABOUT 10 MILES SOUTH OF
  SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 24 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF SOUTHEAST BACA COUNTY SOUTH OF STONINGTON.

THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING WHICH 
WAS IN EFFECT OF PORTIONS OF BENT...PROWERS...AND BACA COUNTIES.

LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
      3699 10205
TIME...MOT...LOC 2116Z 278DEG 21KT 3725 10256

$$
4 follow-up statements
000 
WWUS55 KPUB 032131
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT TUE JUN 3 2008

COC009-032215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
331 PM MDT TUE JUN 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHEASTERN BACA COUNTY...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF
PRODUCING A TORNADO.  THIS SEVERE STORM WAS CENTERED 14 MILES
NORTHEAST OF CAMPO...OR 13 MILES SOUTHEAST OF SPRINGFIELD...AND WAS
MOVING TOWARD THE EAST AT 27 MPH.

LOCATIONS IMPACTED INCLUDE...
  STONINGTON.

THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
      3699 10205
TIME...MOT...LOC 2131Z 268DEG 23KT 3727 10244

$$
000 
WWUS55 KPUB 032144
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT TUE JUN 3 2008

COC009-032215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
344 PM MDT TUE JUN 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHEASTERN BACA COUNTY...

AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF
PRODUCING A TORNADO.  THIS SEVERE STORM WAS CENTERED 12 MILES WEST OF
STONINGTON...OR 15 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING
TOWARD THE EAST AT 26 MPH.

LOCATIONS IMPACTED INCLUDE...
  STONINGTON.

THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
      3699 10205
TIME...MOT...LOC 2144Z 268DEG 23KT 3727 10236

$$
000 
WWUS55 KPUB 032206
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT TUE JUN 3 2008

COC009-032215-
/O.CON.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
406 PM MDT TUE JUN 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHEASTERN BACA COUNTY...

AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF
PRODUCING A TORNADO.  THIS SEVERE STORM WAS CENTERED 6 MILES WEST OF
STONINGTON...OR 19 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...AND WAS
MOVING TOWARD THE EAST AT 26 MPH.

LOCATIONS IMPACTED INCLUDE...
  STONINGTON.

THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN
AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR
BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM
FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A
NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY
STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR
OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
      3699 10205
TIME...MOT...LOC 2206Z 268DEG 23KT 3730 10226

$$
000 
WWUS55 KPUB 032212
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT TUE JUN 3 2008

COC009-032221-
/O.EXP.KPUB.TO.W.0003.000000T0000Z-080603T2215Z/
BACA CO-
411 PM MDT TUE JUN 3 2008

...THE TORNADO WARNING FOR SOUTHEASTERN BACA COUNTY EXPIRES AT 415 PM
MDT...

THE STORM HAS WEAKENED AND WILL MOVE THROUGH THE WALSH AREA AND TO 
THE KANSAS BORDER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3713 10272 3736 10267 3733 10203 3706 10202
      3699 10205
TIME...MOT...LOC 2211Z 268DEG 23KT 3730 10222

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:31 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 3, 1:31 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
131 PM MDT TUE JUN 3 2008

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

...SEVERE THUNDERSTORMS LIKELY I-25 CORRIDOR AND SERN CO THIS EVENING...
...CRITICAL FIRE WEATHER CONDITIONS LIKELY WED AFTERNOON...
...STRONG-SEVERE THUNDERSTORMS NEAR/NORTH OF EL PASO-CROWLEY-KIOWA
COUNTY LINE WEDNESDAY AFTERNOON...

CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES
HAD TWO MIDDLE TO UPPER LEVEL SHORTWAVE TROUGHS...THE FIRST MOVING
THROUGH SOUTHEAST CO/NORTHEAST NM BORDER AND THE SECOND ENTERING
NORTHWESTERN CO. REGION RADAR SHOWED ISOLATED-SCATTERED SHOWERS
AND A FEW THUNDERSTORMS DEVELOPING ACROSS NORTHERN CO INTO TELLER
AND EL PASO COUNTIES WHERE LOW LEVEL MOISTURE HAS NOT MIXED OUT.
SPC JUST ISSUED A SV.A FOR THE I-25 CORRIDOR AND SOUTHEAST CO
PLAINS. MEANWHILE...THE LOW LEVEL MOISTURE IS STILL HANGING
ACROSS THE SOUTHERN FOOTHILLS INTO THE FAR SOUTHEAST CO
PLAINS...BUT THE LOW LEVEL CAPPING INVERSION IS KEEPING THE
SHOWERS/THUNDERSTORMS FROM DEVELOPING JUST YET. WIN ONE FOR THE
12KM WRF-NAM SUGGESTING THE MOIST CONVECTION DEVELOPING THIS
AFTERNOON WHERE THE GFS NEVER DID AND STILL DOES NOT PRINT OUT ANY
QPF.

LATE THIS AFTERNOON AND TONIGHT...FOLLOWING THE 12KM WRF-NAM QPF
AND LAST NIGHTS SIMULATED RADAR DATA...ISOLATED-SCATTERED SHOWERS
AND THUNDERSTORMS SHOULD CONTINUE FROM EL PASO COUNTY TO OTERO
COUNTY TO BACA COUNTY AND EASTWARD LATE THIS AFTERNOON AND EARLY
EVENING. MODERATE INSTABILITY AND SHEAR WOULD STILL SUPPORT ONE-
TWO STRONG-SEVERE THUNDERSTORMS IN THE AFOREMENTIONED AREA. THE
PRECIPITATION SHOULD EVOLVE INTO A MESOSCALE CONVECTIVE SYSTEM
ACROSS THE CENTRAL PLAINS LATER THIS EVENING AND OVERNIGHT. THE
USUAL LOW LEVEL SURGE OF SURFACE-PBL MOISTURE WILL MOVE BACK INTO
PARTS EASTERN CO AND WILL BE VERY CHALLENGING GIVEN THE LARGE DEW
POINT CHANGE SPATIALLY....20S/30S WEST OF THE BOUNDARY AND 50/60S
EAST OF THE BOUNDARY. MIDDLE TO UPPER LEVEL WEST-SOUTHWEST FLOW
CONTINUES TO INCREASE AHEAD OF THE NEXT WEATHER SYSTEM. THIS MIGHT
KEEP OR MOVE THE DRY LINE INTO THE FAR SOUTHEASTERN CO PLAINS
OVERNIGHT.

WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS MUCH OF
SOUTH CENTRAL AND SOUTHEAST COLORADO WEDNESDAY LATE MORNING AND
AFTERNOON. AGAIN...FOLLOWING THE 12KM NAM-WRF...MIDLEVEL WINDS
BACK TO THE SOUTH-SOUTHWEST DURING THE DAY WITH THE SURFACE-PBL
DRY LINE MIGRATING EAST AND NORTH. VERY CHALLENGING SURFACE
FORECAST ACROSS EASTERN CO AS IT WILL PLAY A SIGNIFICANT ROLE ON
WHAT KIND OF WEATHER OCCURS. SURFACE CYCLOGENESIS POSSIBLY AROUND
EL PASO/LINCOLN COUNTY WITH A WARM FRONT/DRY LINE JUST SOUTH OF
LIMON TO JUST SOUTH OF BURLINGTON WEDNESDAY AFTERNOON. ALONG AND
JUST NORTH OF THIS BOUNDARY WILL SUPPORT A MODERATE-STRONGLY
UNSTABLE AIR MASS(SBCAPES 1K-2K J/KG....LIFTED INDICES OF -4C TO
-8C) AND 0-6KM BULK SHEARS OF 50-80KTS...WHICH WOULD SUPPORT
SUPERCELL DEVELOPMENT WHERE EVER THIS BOUNDARY IS LOCATED.
POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND A TORNADO ANCHORED
ON ANY LOW-LEVEL MOIST BOUNDARY. RIGHT NOW...IT APPEARS IT WILL
BE JUST TO THE NORTH OF EL PASO-CROWLEY- KIOWA COUNTIES. SOUTH AND
WEST OF THIS BOUNDARY...BREEZY-VERY WINDY CONDITIONS WILL OCCUR
ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO. WITH WIND
SPEEDS OF 25 OR GREATER...HUMIDITY VALUES 15% OR LESS...ABOVE
AVERAGE TEMPERATURES...HAINES 5-6...AND DRY FUELS BASED ON D1-D3
DROUGHT CONDITIONS...WILL ISSUE A RED FLAG WARNING FOR FIRE
WEATHER ZONES 222...224...225...AND 227 THROUGH 237. ANY CHANCE
FOR PRECIPITATION WILL BE AROUND THE CONTINENTAL DIVIDE AND ACROSS
THE NORTHERN HALF OF CO WITH SOUTH CENTRAL AND SOUTHEAST CO NEARLY
POP/WX-FREE GIVEN THE NAM-WRF AND GFS ARE NOT PRINTING OUT ANY QPF
IN THE WARM/DRY SECTOR OF THE WEATHER SYSTEM. METZE

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

...ACTIVE WEATHER CONTINUES WED NIGHT-THU NIGHT...
...HEATING UP AGAIN FRIDAY THROUGH EARLY NEXT WEEK...

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...STRONG FRONTAL BOUNDARY
SHOULD RACE SOUTHWARD ACROSS SOUTHEAST CO...SO WILL CONTINUE RED
FLAG WARNING THROUGH MIDNIGHT. AS THE WEATHER SYSTEM MOVES THROUGH
CO...SHOWERS AND A FEW THUNDERSTORMS SHOULD SPREAD ACROSS THE
STATE. SNOW LEVEL WILL PROBABLY DROP TO AROUND 10K FT MSL ACROSS
THE CONTINENTAL DIVIDE WITH 1-5 INCHES OF SNOW POSSIBLE ACROSS THE
CENTRAL MOUNTAINS...LIKELY DOWN TO LEADVILLE. NO PLANS FOR ANY
WINTER WEATHER HEADLINES AND LET THE DIGITAL FORECAST DATABASE AND
HAZARDOUS WEATHER OUTLOOK DO THE TALKING. COOLER TEMPERATURES
ANTICIPATED FOR THURSDAY. MODERATING TEMPERATURES AND AN
INCREASING FIRE DANGER THREAT ARE FORECAST FOR FRIDAY THROUGH NEXT
WEEK BASED ON ENSEMBLE DATA. METZE

&&

.AVIATION...

FOR KCOS AND KPUB...THERE COULD BE A FEW STRONG-SEVERE
THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL THROUGH
EARLY THIS EVENING. VFR CONDITIONS ARE FORECAST FOR ALL TERMINAL
FORECAST LOCATIONS OVERNIGHT AND WEDNESDAY MORNING. METZE

&&

.HYDROLOGY...

DUE TO SNOW MELT...MANY LOCATIONS ALONG THE ARKANSAS AND RIO
GRANDE RIVERS WILL BE RUNNING NEAR BANKFULL...EXCEPT THE ARKANSAS
RIVER NEAR CANON CITY RUNNING JUST ABOVE FLOOD STAGE. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FROM 12 PM WEDNESDAY TO MIDNIGHT MDT WEDNESDAY
NIGHT FOR COZ222-224-225-227>237.

&&

17/17
Hazardous weather outlook, Jun 3, 2:25 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT TUE JUN 3 2008

COZ058>089-093>099-041300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
225 PM MDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH EARLY THIS EVENING
GENERALLY ALONG THE INTERSTATE 25 CORRIDOR AND SOUTHEAST COLORADO
PLAINS. THE MAIN THUNDERSTORM THREAT WILL BE HAIL UP TO QUARTER
SIZE...WIND GUSTS AROUND 60 MPH...AND CLOUD TO GROUND LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A RELATIVELY STRONG WEATHER SYSTEM IS FORECAST TO MOVE OUT OF THE
GREAT BASIN INTO THE CENTRAL ROCKY MOUNTAINS WEDNESDAY AFTERNOON
THROUGH THURSDAY NIGHT. CRITICAL FIRE WEATHER CONDITIONS WILL BE
LIKELY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO
WEDNESDAY AFTERNOON AND EVENING. EXTREME FIRE BEHAVIOR CAN BE
EXPECTED IF FIRES START WEDNESDAY AFTERNOON AND EVENING. THERE
WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE CONTINENTAL DIVIDE
SOUTHWEST AND CENTRAL MOUNTAINS WEDNESDAY AFTERNOON AND SPREAD
INTO SOUTHEAST COLORADO WEDNESDAY NIGHT. ONE OR TWO STRONG TO
SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND A
TORNADO....WILL BE POSSIBLE ACROSS SOUTHEAST COLORADO WEDNESDAY
LATE AFTERNOON AND EVENING. SNOW ACCUMULATIONS OF 1 TO 5 INCHES
WILL BE LIKELY ACROSS THE EASTERN SAN JUAN...LA GARITA...
SAWATCH...AND MOSQUITO MOUNTAIN RANGES GENERALLY ABOVE 10000 FEET
WEDNESDAY NIGHT AND AGAIN THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET CRITERIA FOR SPOTTERS WILL BE LIKELY
ACROSS EL PASO...PUEBLO...CROWLEY...OTERO...KIOWA...BENT...
PROWERS...LAS ANIMAS...AND BACA COUNTIES THROUGH 9 PM MDT THIS
EVENING.

METZE

In the hours before

Local storm report, Jun 3, 1:47 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
147 PM MDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             8 NNE COLORADO SPRINGS  38.94N 104.76W
06/03/2008  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

TMAGNUSO
Local storm report, Jun 3, 1:53 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             1 W FALCON              38.93N 104.64W
06/03/2008  M0.75 INCH       EL PASO            CO   AMATEUR RADIO

&&

TMAGNUSO
Local storm report, Jun 3, 2:02 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             FALCON                  38.93N 104.62W
06/03/2008  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

TLM
Local storm report, Jun 3, 2:22 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             3 NE FALCON             38.96N 104.58W
06/03/2008  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

&&

TLM
Local storm report, Jun 3, 2:27 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             3 ENE FALCON            38.95N 104.57W
06/03/2008  M1.75 INCH       EL PASO            CO   AMATEUR RADIO

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:14 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
Jun 3, 1:32 PM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 11 more31 hr
Jun 3, 2:15 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 3, 2:46 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers59 min

Nearby

Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.